The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1486 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 3, 1993, pp. 425–455
DOI: 10.4171/ZAA/554

Published online: 1993-09-30

Free Boundary Value Problems for the Stationary Navier-Stokes Equations in Domains with Noncompact Boundaries

R.S. Gellrich

A free boundary problem for an incompressible viscous fluid in a domain with noncornpact boundaries is considered; the upper boundary is to be determined by equilibrium conditions involving the fluid stress tensor and its surface tension. It is proved that if the data of the problem are regular, then the free boundary, the velocity vector and the pressure are regular. Furthermore the exponential decay of the solution is shown.

No keywords available for this article.

Gellrich R.S.: Free Boundary Value Problems for the Stationary Navier-Stokes Equations in Domains with Noncompact Boundaries. Z. Anal. Anwend. 12 (1993), 425-455. doi: 10.4171/ZAA/554